DavesFunStuff MegaBirthdays Pay Webmaster Amazon Surf Anonymously

Please Pay Webmaster:$2$5$10$20$50$100$ANY


You are at the section Uncle Ray's Saturday Morning Cartoon Schedules

1980

Great Space Coaster 1980

Fonz and the Happy Days Gang Opening

Schedule 1980-81:

CBS: (Times are ET and PT)
8am - The New Adventures of Mighty Mouse and Heckle and Jeckle
8:30 - The Tom and Jerry Comedy Show
9am - The Bugs Bunny/Road Runner Show (90 mins)
10:30 - The All New Popeye Hour
11:30 - Drak Pack
12pm - The New Fat Albert Show
12:30 - The Tarzan/Lone Ranger Adventure Hour
1:30 - 30 minutes

CBS: Spring
8:00 - The Tom and Jerry Comedy Show
8:30 - The Bugs Bunny/Road Runner Show (90 mins)
10:00 - The Tarzan/Lone Ranger Adventure Hour
11:00 - The All New Popeye Hour
12pm - The New Fat Albert Show
12:30 - Drak Pack
1pm - The New Adventures of Mighty Mouse and Heckle & Jeckle
1:30 - 30 minutes

CBS Sundays (ET)
(I don't see these two shows listed on KNXT Los Angeles)
9am - Three Robonic Stooges
9:30 - Jason of Star Command

On Some CBS Affilliates (times listed for KNXT Los Angeles)
4:00 - CBS Library
5:00 - Famous Classic Tales

ABC: (was this the Sep 1980 schedule?) (ET. For CT/PT, subtract one hour)
8am - Super Friends
9am - Scooby and Scrappy Doo (90 mins)
10:30 - Thundarr the Barbarian
11am - Heathcliff and Dingbat
11:30 - Plastic Man and Baby Plas
12pm - Weekend Specials
12:30 - American Bandstand (60 mins)

ABC Fall (from wikipedia)
8am - Super Friends
8:30 - Fangface and Fangpuss (through Sep 27)
8:30 - ? (beginning Oct 4)
9am - The Fonz and the Happy Days Gang
9:30 - The Richie Rich/Scooby-Doo Show
10:30 - Scooby Doo Classics
11am - Thundarr the Barbarian
11:30 - Heathcliff and Dingbat
12pm - Plastic Man and Baby Plas
12:30 - ABC Weekend Specials
1pm - American Bandstand (60 mins)

ABC: (November 1, 1980) (ET. For CT/PT, subtract one hour)
8am - Scooby Doo
8:30 - Plastic Man and Baby Plas
9am - Heathcliff and Dingbat
9:30 - Thundarr the Barbarian
10am - Scooby and Scrappy Doo
11am - Superfriends
12pm - Weekend Specials
12:30 - American Bandstand (60 mins)
On days when college football began at NOON ET/11am CT/9am PT
12pm - College Football Pre-Game
12:30pm - College Football Double-Header

ABC: (November 1, 1980) (West coast when College Football double header airs)
not all ABC affiliates aired the 4-6pm delayed shows
7am - Scooby Doo
7:30 - Plastic Man and Baby Plas
8am - Heathcliff and Dingbat
8:30 - Thundarr the Barbarian
9am - College Football Pre-Game
9:30am - College Football Double-Header
4pm - Scooby and Scrappy Doo
5pmm - Superfriends
Weekend Specials, American Bandstand and Wide World of Sports are pre-empted

ABC: (November 8, 1980?) (ET. For CT/PT, subtract one hour)
8am - Super Friends
9am - The Fonz and the Happy Days Gang
9:30 - Richie Rich/Scooby-Doo Show
10:30 - Thundarr the Barbarian
11am - Heathcliff and Dingbat
11:30 - Plastic Man and Baby Plas
12pm - Weekend Specials
12:30 - American Bandstand (60 mins)

ABC Spring (from wikipedia)
8am - Super Friends
8:30 - Fangface
9am - The Fonz and the Happy Days Gang
9:30 - The Richie Rich/Scooby-Doo Show
10:30 - Scooby Doo Classics
11am - Thundarr the Barbarian
11:30 - Heathcliff and Dingbat
12pm - Plastic Man and Baby Plas
12:30 - ABC Weekend Specials
1pm - American Bandstand (60 mins)


ABC: (Sunday AM)
10am - local
10:30 - Kids are People Too
11:30 - Animals Animals Animals
NOON - Issues and Answers
12:30 - Directions

Note on NBC: when The Baseball Game of the Week was in season, Western
affiliates aired the 12pm and 12:30pm ET shows at their discretion or
not at all. Some aired them beginning at 2:30pm PT, some delayed them
to Sunday mornings at various times.

NBC:
8am - The Godzilla/Dynomutt Hour
9am - Fred and Barney Meet The Shmoo (through Nov 15)
10:30 - The Daffy Duck Show
11am - Batman and The Super 7
12pm - Jonny Quest
12:30 - The Jetsons

NBC: (Nov 22, 1980)
8am - The Godzilla/Dynomutt Hour
9am - The Flintstones Comedy Show
10:30 - The Daffy Duck Show
11am - Batman and The Super 7
12pm - Jonny Quest
12:30 - The Jetsons

NBC: (Spring 1981)
8am - The Godzilla/Hong Kong Phooey Hour
9am - The Flintstones Comedy Show
10:30 - The Daffy Duck Show
11am - Batman and The Super 7
12pm - Jonny Quest
12:30 - The Jetsons
Menu: Uncle Ray's Saturday Morning Cartoon Schedules Main Page 1960 1961 1962 1963 1964 1965 1966 1967 1968 1969 1970 1971 1972 1973 1974 1975 1976 1977 1978 1979 1980 1981 1982 1983 1984 1985 1986 1987 1988 1989 1990 1991 1992 1993 1994 1995 1996 1997 1998 1999 2000 2001
Related: SDN Home Page SDN News UnPaper The SDN Archives CD-R 91X Top 91 Yearly Charts Memories of Analog Television Cable TV History Retro Southern California TV Guides History of Network Daytime TV Schedules Saturday Morning Cartoon Schedules Festivus Day Game Shows on DVD HD Radio Ooma Telo Free Home Phone Service Dave Per View Movies Smart TVs and More WiFi Radio Satellite Radio Instant Comedy Videos Instant Western Videos
Market Zone: Amazon Electronics Hide My IP - Surf Anonymously Data Storage Batteries TV Shows Video Games Groceries Fresh Foods Amazon Instant Video Western Movies/TV Smartphones TV Sets Animated Video Science Fiction Music Downloads Books Cookbooks Comedy Video WiFi Radio Software Website Hosting
TV Zone: Star Wars Star Trek CSI NCIS Silicon Valley Seinfeld Eight is Enough M*A*S*H Cheers Married...With Children Westworld Game of Thrones House of Cards Big Bang Theory Veep Everybody Loves Raymond South Park Doctor Who Batman
Notable: The Del: Dave's Entertainment Library! Celebrities a2z Hit Song Titles Stuff! Calendars Picture Gallery SDN Media News and More Donate Cash
Footer: Dave's Fun Stuff Mega Birthdays Contact Webmaster
Support This Site:


Surf Anonymously with HideMyIP!
Check Out Hide My IP.
Surf Anonymously



more information

© 1995-2017. davesfunstuff.com All Rights Reserved. Reproduction of any part of this website without expressed written consent is prohibited.